# SDR IPXA2016020798996

- Difficulty date: January 26, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 15,958 hours, 10,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53810745
- Condition: Cracked
- Location: Frm 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, AIR CONDITIONING COMPARTMENT LT FRAME FITTING CRACKED FR45, STR37L REPAIRED IAW EO A300-5310-46789-C.
